I am a 40 year old Hispanic male. I am taking 150mg of Avapro for hypertension. I also suffer from fibromyalgia although it hasn't been as severe as in previous years. It seems that almost anything chemical gives me PVC's. Normally I do not have PVC's. I have a healthy heart and have had multiple tests....holter monitor, stress test, CT angio, echo and ekg. All of which are normal. The only abnormality is that my Potassium levels are borderline but still within normal limits accoriding to the doctor.
I don't normally have PVC's. I can definitely feel them when I do. The following things give me PVC's within a couple of days of starting them.......nasal spray, hair coloring, rogaine, window glazing compound (absorbed through skin), provigil, bupropion, adderall (adderrall), prilosec, nexium, lyrica and the list goes on. The PVC's always taper off within a couple of days of stopping the use of those products. I can take most of them for a couple of days or occasionally without a problem, it takes about 4-5 days of continuous use of the products to trigger the PVC's.
There are some medications that I have taken over long periods that do not trigger PVC's such as vicodin, valium, ativan, celebrex, ibuprofren, tyenol and a few more. Do any of the products that I mentioned that cause my PVC's have anything in common? Is it possible that I have some type of chemical imbalance? Is it possible that these products somehow affect my borderline potassium and once I stop using them the potassium levels go back to normal?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.